# SDR 98ZZZM778

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710PV
- Make and model: Dhav DHC6300
- Aircraft serial: 751
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: C6TP10017
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - RIGHT STABILIZER OUTBOARD RIB AT STATION 113.25 HAS NUMEROUS RIVETS PULLED OR MISSING ON UPPER SKIN.  RIVET HOLES OVERSIZED AND ELONGATED.  (M)
